# SDR MWEA010597

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99579249
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD E-9 HAD SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES AND ON HAT CHANNELS.  REMOVED FLOORBOARD, FABRICATED SKIN, REMOVED CORROSION FROM HAT CHANNELS, ASSEMBLED NEW SKIN AND CHANNELS.
